# SDR DALA12016003210

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO SLOPE PANEL 162EF MULTIPLE PUNCTURES.    SLOPE PANEL FABRICATED IAW FIG 209, DIAMETER OF PUNCTURE .350 AREA (1) .400 AREA (2) FOUND OUT OF LIMITS IAW SRM 53-02-00.
